# SDR DALA2018010600152

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 56,270 hours, 21,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE FAILED TO INFLATE DURING AN OPS CHECK.  MAINTENANCE REPLACED THE DOOR SLIDE IAW 2560-4426.  OK FOR SERVICE.
